Alert archive / Texas / River Flood Warnings in 2008
River Flood Warning 4, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jan 25, 2008, 10:16 PM CST for Hardin County, Jefferson County, Texas. It took effect at Jan 26, 2008, 3:00 AM CST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2008, 10:16 PM CST (04:16 UTC)
- In effect from
- Jan 26, 2008, 3:00 AM CST
- Expired
- Jan 29, 2008, 7:26 PM CST
- In force
- 4 days
- Issued by
- NWS Lake Charles, LA
- Flood severity
- Minor
Counties Hardin County, TX, Jefferson County, TX
The radar
The Lake Charles radar (KLCH), 102 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pine Island Bayou near Sour Lake (SOLT2). The gauge peaked at 25.22 ft at Jan 28, 2008, 12:00 PM CST.
- Action stage
- 22 ft
- Minor stage
- 25 ft
- Moderate stage
- 29 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08041700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KLCH 260416 FLWLCH BULLETIN FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 1016 PM CST FRI JAN 25 2008 ...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN TEXAS... PINE ISLAND BAYOU NEAR SOUR LAKE TXC199-245-261816- /O.NEW.KLCH.FL.W.0004.080126T0900Z-080127T0300Z/ /SOLT2.1.ER.080126T0900Z.080126T1200Z.080126T1500Z.NO/ 1016 PM CST FRI JAN 25 2008 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * FROM TONIGHT TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 PM FRIDAY THE STAGE WAS 24.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY AND CONTINUE TO RISE TO NEAR 25.2 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON. * AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
8 follow-up statements
000 WGUS84 KLCH 261427 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 827 AM CST SAT JAN 26 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS... PINE ISLAND BAYOU NEAR SOUR LAKE TXC199-245-270427- /O.EXT.KLCH.FL.W.0004.000000T0000Z-080127T1200Z/ /SOLT2.1.ER.080126T1300Z.080126T1415Z.080127T0000Z.NO/ 827 AM CST SAT JAN 26 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM SATURDAY THE STAGE WAS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
000 WGUS84 KLCH 270127 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 727 PM CST SAT JAN 26 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS... PINE ISLAND BAYOU NEAR SOUR LAKE TXC199-245-271527- /O.EXT.KLCH.FL.W.0004.000000T0000Z-080128T0000Z/ /SOLT2.1.ER.080126T1300Z.080127T0100Z.080127T1200Z.NO/ 727 PM CST SAT JAN 26 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SATURDAY THE STAGE WAS 25.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL BEGIN A SLOW FALL, AND WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON. * AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
000 WGUS84 KLCH 271534 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 934 AM CST SUN JAN 27 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS... PINE ISLAND BAYOU NEAR SOUR LAKE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER NEAR GLENMORA ...THE FLOOD WARNING IS CANCELLED FOR THE CALCASIEU RIVER NEAR OLD TOWN BAY... LAC079-280534- /O.CON.KLCH.FL.W.0005.000000T0000Z-080130T0600Z/ /GLML1.1.ER.080127T0930Z.080128T0600Z.080129T1800Z.NO/ 934 AM CST SUN JAN 27 2008 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM SUNDAY THE STAGE WAS 12.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EARLY AFTERNOON. * AT STAGES NEAR 12.0 FEET, SOME ROADS UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD AND PRICE CROSSING ROAD HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$ TXC199-245-280534- /O.EXT.KLCH.FL.W.0004.000000T0000Z-080128T1200Z/ /SOLT2.1.ER.080126T1300Z.080127T1501Z.080128T0000Z.NO/ 934 AM CST SUN JAN 27 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM SUNDAY THE STAGE WAS 25.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
000 WGUS84 KLCH 280133 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 733 PM CST SUN JAN 27 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS... PINE ISLAND BAYOU NEAR SOUR LAKE TXC199-245-281533- /O.EXT.KLCH.FL.W.0004.000000T0000Z-080130T0000Z/ /SOLT2.1.ER.080126T1300Z.080128T0600Z.080129T1200Z.NO/ 733 PM CST SUN JAN 27 2008 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:16 PM SUNDAY THE STAGE WAS 25.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL SLOWLY FALL TO BELOW FLOOD STAGE BY TUESDAY EVENING. * AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
000 WGUS84 KLCH 281443 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 843 AM CST MON JAN 28 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... CALCASIEU RIVER NEAR GLENMORA PINE ISLAND BAYOU NEAR SOUR LAKE LAC079-290443- /O.EXT.KLCH.FL.W.0005.000000T0000Z-080129T1800Z/ /GLML1.1.ER.080127T0930Z.080128T0030Z.080129T0600Z.NO/ 843 AM CST MON JAN 28 2008 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM MONDAY THE STAGE WAS 12.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * AT STAGES NEAR 12.0 FEET, SOME ROADS UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD AND PRICE CROSSING ROAD HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$ LAC019-281513- /O.CAN.KLCH.FL.W.0006.000000T0000Z-080130T0000Z/ /OTBL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 843 AM CST MON JAN 28 2008 THE FLOOD WARNING IS CANCELLED FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * AT 7:00 AM MONDAY THE STAGE WAS 2.8 FEET. THE RIVER IS EXPECTED TO FALL SLOWLY THROUGH THE WEEK. * FLOOD STAGE IS 4.0 FEET. $$ TXC199-245-290443- /O.EXT.KLCH.FL.W.0004.000000T0000Z-080130T1800Z/ /SOLT2.1.ER.080126T1300Z.080128T1431Z.080130T0600Z.NO/ 843 AM CST MON JAN 28 2008 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM MONDAY THE STAGE WAS 25.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
000 WGUS84 KLCH 290129 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 729 PM CST MON JAN 28 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS... PINE ISLAND BAYOU NEAR SOUR LAKE TXC199-245-291529- /O.EXT.KLCH.FL.W.0004.000000T0000Z-080131T0000Z/ /SOLT2.1.ER.080126T1300Z.080128T1831Z.080130T1200Z.NO/ 729 PM CST MON JAN 28 2008 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM MONDAY THE STAGE WAS 25.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW FLOOD STAGE BY WEDNESDAY EVENING. * AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
000 WGUS84 KLCH 291723 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1123 AM CST TUE JAN 29 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS.. PINE ISLAND BAYOU NEAR SOUR LAKE LAC079-300723- /O.EXT.KLCH.FL.W.0005.000000T0000Z-080201T0000Z/ /GLML1.1.ER.080127T0930Z.080129T1630Z.080131T1200Z.NO/ 1123 AM CST TUE JAN 29 2008 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:30 AM TUESDAY THE STAGE WAS 12.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY MORNING. * AT STAGES NEAR 12.0 FEET, SOME ROADS UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD AND PRICE CROSSING ROAD HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$ TXC199-245-300723- /O.CON.KLCH.FL.W.0004.000000T0000Z-080131T0000Z/ /SOLT2.1.ER.080126T1300Z.080128T1831Z.080130T1200Z.NO/ 1123 AM CST TUE JAN 29 2008 THE FLOOD WARNING CONTINUES FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM TUESDAY THE STAGE WAS 25.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * AT STAGES NEAR 25.0 FEET, WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
000 WGUS84 KLCH 300126 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 726 PM CST TUE JAN 29 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS... PINE ISLAND BAYOU NEAR SOUR LAKE TXC199-245-300156- /O.CAN.KLCH.FL.W.0004.000000T0000Z-080131T0000Z/ /SOLT2.1.ER.080126T1300Z.080128T1831Z.080129T2345Z.NO/ 726 PM CST TUE JAN 29 2008 THE FLOOD WARNING IS CANCELLED FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * AT 6:45 PM TUESDAY THE STAGE WAS 24.99 FEET. * THE RIVER FELL BELOW FLOOD STAGE AT 5:45 PM TUESDAY. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 24.0 FEET BY THURSDAY MORNING. * AT STAGES NEAR 22.0 FEET, RIVER IS AT BANKFULL STAGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 25, 9:12 PM CST, 1 hour 4 minutes earlier.
Area forecast discussion, Jan 25, 9:12 PM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 912 PM CST FRI JAN 25 2008 .DISCUSSION...RAIN GRADUALLY SHIFTING TO THE EAST AND IS NOW CONFINED LARGELY TO NORTHEAST THIRD OR SO OF CWA...WHICH IS A LITTLE QUICKER THAN ISENTROPIC PROGS WOULD SUGGEST. HAVE ADJUSTED POPS ACCORDINGLY...AND ANOTHER UPDATE THIS EVENING REDUCING THEM FURTHER IS POSSIBLE. TEMPERATURES ARE EXPECTED TO HOLD FAIRLY CLOSE TO CURRENT READINGS GIVEN THE CLOUD COVER...SO ADJUSTED LOWS NEAR LATEST OBS. INHERITED FORECAST HAD NO MENTION OF FOG...AND WHILE I DO EXPECT SOME VISIBILITY RESTRICTIONS...I HAVE ELECTED TO KEEP IT OUT OF THE FORECAST FOR THE TIME BEING. GUIDANCE IS NOT HITTING THE LOWER VISIBILITIES UNTIL AROUND 12Z AND THEREAFTER...WHICH IS A SUFFICIENT AMOUNT OF TIME TO LET THE MID CREW EVALUATE HOW THINGS ARE SHAPING UP. FOR THE COASTAL WATERS...HAVE ALLOWED SCA TO EXPIRE ON SCHEDULE BASED ON BUOY REPORTS AND HEADLINED SCEC IN ITS PLACE. && .PREV DISCUSSION... /ISSUED 353 PM CST FRI JAN 25 2008/ DISCUSSION...LATEST SFC ANALYSIS SHOWS AN AREA OF LOW PRESSURE OFF THE MIDDLE TEXAS COAST WHICH CONTINUES TO GRADUALLY MOVE OFF TO THE ENE. OUT AHEAD OF THIS SYSTEM...WIDESPREAD RAIN WITH A LITTLE EMBEDDED THUNDER CONTINUES TO STREAM NE ACROSS THE AREA. EVEN RECEIVED A COUPLE OF REPORTS OF A LITTLE WINTRY MIX AROUND DERIDDER AND FORT POLK...AS WELL AS HAIL IN FRANKLIN WITH A DECENT LITTLE THUNDERSTORM THAT PASSED THERE AROUND 3 PM. CATEGORICAL POPS WILL CONTINUE INTO THE EVENING AS RAINS ASSOCIATED WITH SFC LO/WEAK MID-LVL SHORTWAVE/MILD ISENTROPIC LIFT CONTINUE TO STREAM ACROSS THE FORECAST AREA. BACK EDGE OF RAIN SHIELD SHOULD MOVE INTO THE WRN ZONES LATER THIS EVENING AS POSITION OF LOW MOVES TO OFF THE SERN TX/SWRN LA COASTLINE. MODEL THICKNESS PROGS STILL INSIST ALL OF THIS PRECIP WILL FALL AS RAIN...ALTHOUGH WITH TEMPS/DEWPOINTS HOLDING IN THE 30S THROUGH THE NIGHT WOULD NOT BE SHOCKED TO RECEIVE A FEW REPORTS OF MIXED PRECIP ESPECIALLY ACROSS THE NRN ZONES. DRYING WILL GRADUALLY SPREAD WEST TO EAST ACROSS THE FORECAST AREA OVERNIGHT...BUT HAVE MAINTAINED A SMALL POP FOR SATURDAY MORNING ACROSS THE ERN ZONES IN CASE PRECIP LINGERS SLIGHTLY. HELD TEMPS IN THE GRIDS/ZONES FAIRLY STEADY OVERNIGHT AS PRECIP/CLOUDS SHOULD KEEP TEMPS AT BAY. REMAINDER OF THE WEEKEND LOOKS MUCH NICER AS DRY RIDGING ALOFT TAKES OVER AND TEMPS RETURN TO MORE SEASONAL...AND ACTUALLY A FEW DEGREES ABOVE NORMAL...BY SUNDAY. NEXT SYSTEM IS PROGGED BY THE GFS/ECMWF TO APPROACH THE AREA ON MONDAY...PULLING A COLD FRONT ACROSS ON TUESDAY. GOOD MOISTURE & JET DYNAMICS EXPECTED TO WARRANT DECENT POPS AND HAVE GONE AN AGGRESSIVE 50 PERCENT AREAWIDE FOR TUESDAY ATTM. MODELS HAVE A FAIR AMOUNT OF DIFFERENCE IN THEIR SOLUTIONS FOR THE FOLLOWING SYSTEM LATER IN THE WEEK AND HAVE GONE WITH SMALL POPS EACH PERIOD BEGINNING WEDNESDAY. AVIATION...A MISERABLE FLYING DAY LINGERS ON ACROSS THE AREA TODAY AS LOW CEILINGS IN WIDESPREAD PRECIP AND RESTRICTIONS TO VISIBILITY PERSIST. MVFR CONDITIONS AT MINIMUM EXPECTED TO CONTINUE INTO SATURDAY AS GOOD LOW-LEVEL MOISTURE LINGERS. EXPECT IMPROVING FLYING CONDITIONS BY TOMORROW AFTERNOON. MARINE...EXTENDED THE SCA BOTH TEMPORALLY AND SPACIALLY WITH THIS PACKAGE AS OBSERVATIONS SHOW SCA CONDITIONS ONGOING OVER THE ENTIRE COASTAL WATERS ATTM. CONDITIONS COULD PERSIST BEYOND THE NEXT CWF ISSUANCE BUT ATTM HELD ONTO SCA JUST THROUGH 03Z. WINDS SHOULD RELAX LATER TONIGHT AS THE LOW DEPARTS AND HIGH PRESSURE BEGINS TO FILTER ACROSS THE COASTAL WATERS. && .PRELIMINARY POINT TEMPS/POPS... KLCH 37 61 41 67 / 30 10 10 10 KBPT 37 60 42 69 / 30 10 10 10 KAEX 34 57 38 67 / 80 20 10 10 KLFT 38 59 41 66 / 40 20 10 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...SCEC GMZ450-452-455-470-472-475. && 13
Hazardous weather outlook, Jan 25, 5:02 AM CST, 17 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 502 AM CST FRI JAN 25 2008 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-261145- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 502 AM CST FRI JAN 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT COLD AND RAINY CONDITIONS ARE EXPECTED AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT IS EXPECTED TO MOVE ACROSS THE REGION ON TUESDAY...WITH ANOTHER ONE SCHEDULED FOR THURSDAY. THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS WITH BOTH SYSTEMS. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
In the hours before
Local storm report, Jan 25, 4:55 PM CST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
455 PM CST FRI JAN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM SNOW FORT POLK 31.05N 93.21W
01/25/2008 E0.0 INCH VERNON LA OTHER FEDERAL
MIXTURE OF RAIN AND LIGHT SNOW REPORTED BY FORT POLK
WEATHER OBSERVER
&&
SHAMBURGERLocal storm report, Jan 25, 6:35 PM CST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
635 PM CST FRI JAN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL FRANKLIN 29.80N 91.51W
01/25/2008 M0.88 INCH ST. MARY LA BROADCAST MEDIA
NICKEL-SIZE HAIL REPORTED BY KLFY-TV AND PUBLIC.
CONFIRMED BY PICTURES SENT TO NWS LAKE CHARLES.
&&
SHAMBURGERLocal storm report, Jan 25, 6:43 PM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
643 PM CST FRI JAN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL FRANKLIN 29.80N 91.51W
01/25/2008 M0.88 INCH ST. MARY LA BROADCAST MEDIA
NICKEL-SIZE HAIL REPORTED BY KATC-TV...KLFY-TV AND
PUBLIC. CONFIRMED BY PICTURES SENT TO NWS LAKE CHARLES.
&&
SHAMBURGERNearby
River Flood Warnings in Texas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.